# SDR SIMA20150419006

- Difficulty date: April 19, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 40,561 hours, 34,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Part number: 14532312403
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW PANEL 155QZ MOUNT BRACKET IS CRACKED ON THE TOP END.  INSTALLED NEW BRACKET IAW SRM 51-40-02.
